On fuzzy maximal \(\theta\)-semi open and fuzzy minimal \(\theta\)-semi closed sets

Main Article Content

M. Pritha
V. Chandrasekar
A. Vadivel

Abstract

The purpose of this paper is to introduce the notion of fuzzy maximal \(\theta\)-semi open sets, fuzzy minimal \(\theta\)-semi closed sets. Some basic properties and characterization theorems are also to be investigated.

 

 

Article Details

How to Cite
Pritha, M., Chandrasekar, V., & Vadivel, A. (2014). On fuzzy maximal \(\theta\)-semi open and fuzzy minimal \(\theta\)-semi closed sets. Journal of Advanced Studies in Topology, 5(4), 1-7. https://doi.org/10.20454/jast.2014.823
Section
Original Articles

Most read articles by the same author(s)

1 2 > >>